# SDR GTIA2025072439006

- Difficulty date: July 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 44,256 hours, 20,159 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL ON DESCENT AND WITH APU RUNING. CONTINUOUS AND DISCOMFORTABLE, DIRTY SOCK / MUSTY DRY SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-REF. TSM 05-50-00-810-831-A PERFORMED DECISION TABLE AND CULCULATED THE SOURCE TO BE COMING FROM APU. PERFORMED INSP OF APU IAW AMM 49-00-00 AND FOUND EXCESS OIL AROUND APU LUBE MOUDULE PERFORMED LEAK CHECK OF APU IAW AMM 49-00-00 AND FOUND WETNESS AROUND LUBE MODULE SCAVANGE FILTER REF L/P 3525101-1 FOR CONTINUATION
